Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stomach ache when gets tense, stressed, or eating food, taking injection and drip for relief. Cause?

Hello my name is Bernadette and im 33years old,hi doc i just need some advise please,ive got a problem with my stomach when im tense or worked up or feeling stressed,or if im not eating the right food than my stomach gets all worked up with pains like cramp pains that i need to go to hospital for an injection and they put me on drip to release muscle,i just need to know why does it happen all the time when im all worked up and stressed and what is really the course of that,if doc can please tell me what to use for my problem i would gladly appreciate it,thank you doc.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms are suggestive of anxiety related increased gastric acidity. Avoiding stress and anxiety will help you the most. You can discuss with your physician regarding taking a mild anti anxiety drug with low day time sedation to take care of your symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor